IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Pattern Recognition and Media Understanding (PRMU) [schedule] [select]
Chair Keiji Yamada (NEC)
Vice Chair Shinichiro Omachi (Tohoku Univ.), Kunio Kashino (NTT)
Secretary Masaaki Iiyama (Kyoto Univ.), Makito Seki (Mitsubishi Electric)
Assistant Hiroshi Tanaka (Fujitsu Labs.), Seiji Hotta (Tokyo Univ. of Agric. and Tech.)

Conference Date Thu, Oct 4, 2012 09:00 - 17:20
Fri, Oct 5, 2012 09:00 - 17:20
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Oct 4 AM 
09:00 - 10:00
(1) 09:00-09:30 Efficient Labeling Method Using Clustering For Image Recognition PRMU2012-51 Ryo Shirasu, Jien Kato, Kenji Mase (Nagoya Univ.)
(2) 09:30-10:00 People Re-identification Using Local Similarity Estimation PRMU2012-52 Guanwen Zhang, Jien Kato, Yu Wang, Kenji Mase (Nagoya Univ.)
  10:00-10:10 Break ( 10 min. )
Thu, Oct 4 AM 
10:10 - 12:10
(3) 10:10-11:10 [Special Talk]
Next Generation Shopping Interface and Our Activities PRMU2012-53
Soh Masuko (R.I.T.)
(4) 11:10-12:10 [Special Talk]
A Motion Recognition Platform for Real-world Performances and Its Actual Uses PRMU2012-54
Tsutomu Terada (Kobe Univ.)
  12:10-13:00 Break ( 50 min. )
Thu, Oct 4 PM 
13:00 - 14:00
(5) 13:00-14:00 [Special Talk]
Arrival of the Era of High-Speed EEG Communications. PRMU2012-55
Ryohei P. Hasegawa (AIST)
  14:00-14:10 Break ( 10 min. )
Thu, Oct 4 PM 
14:10 - 15:40
(6) 14:10-14:40 Human-Computer Dance Interaction with Real-time Control using Wiimote and Kinect PRMU2012-56 Takuya Yasunaga (Osaka Univ.), Atsushi Nakazawa (PRESTO), Haruo Takemura (CMC, Osaka Univ.)
(7) 14:40-15:10 Dynamic Analysis of Head Orientation and Facial Expression using Depth Image PRMU2012-57 Takashi Isezaki (Tsukuba Univ.), Kenji Suzuki (Tsukuba Univ./JST)
(8) 15:10-15:40 Subunit based Hand Gesture Recognition PRMU2012-58 Yanrung Wang, Atsushi Shimada (Kyushu Univ.), Takayoshi Yamashita (OMRON), Rin-ichiro Taniguchi (Kyushu Univ.)
  15:40-15:50 Break ( 10 min. )
Thu, Oct 4 PM 
15:50 - 17:20
(9) 15:50-16:20 Construction of the guide system on Android tablets PRMU2012-59 Yasuaki Miyauti, Yuji Nakagawa (Ehime Univ.)
(10) 16:20-16:50 Semantic Interpretation of Eye Movements Using Designed Structures of Displayed contents PRMU2012-60 Erina Ishikawa, Ryo Yonetani, Hiroaki Kawashima (Kyoto Univ.), Takatsugu Hirayama (Nagoya Univ.), Takashi Matsuyama (Kyoto Univ.)
(11) 16:50-17:20 Similarity estimation of clothing based on shape, color and texture PRMU2012-61 Kyoko Sudo, Jun Shimamura, Yukinobu Taniguchi (NTT)
Fri, Oct 5 AM 
09:00 - 10:00
(12) 09:00-09:30 Super Resolution with Nonlinear Signal Processing and Assessment PRMU2012-62 Seiichi Gohshi (Kogakuin Univ.), Hiroyuki Sekiguchi, Yoshiyasu Shimizu, Takeshi Ikenaga (Waseda Univ.)
(13) 09:30-10:00 Super resolution scene reconstruction using corneal reflections PRMU2012-63 Christian Nitschke, Atsushi Nakazawa (Osaka Univ.)
  10:00-10:10 Break ( 10 min. )
Fri, Oct 5 AM 
10:10 - 12:10
(14) 10:10-11:10 [Special Talk]
Design Everything by Yoursel
-- User interfaces for graphics, CAD modeling, and robots --
PRMU2012-64
Takeo Igarashi (Univ. of Tokyo)
(15) 11:10-12:10 [Special Talk]
User Interfaces for Character Animation and Character Interaction PRMU2012-65
Takaaki Shiratori (MSRA)
  12:10-13:00 Break ( 50 min. )
Fri, Oct 5 PM 
13:00 - 15:00
(16) 13:00-14:00 [Special Talk]
Information and Media Technologies on Cooking and Eating Activities PRMU2012-66
Yoko Yamakata (Kyoto Univ.)
(17) 14:00-15:00 [Special Talk]
How HCI can change food and a kitchen. PRMU2012-67
Masahiko Inami (Keio Univ.)
  15:00-15:10 Break ( 10 min. )
Fri, Oct 5 PM 
15:10 - 15:40
(18) 15:10-15:40 Prototype of a Cooking Support System Overlaying Cooking Instructions over Ingredients PRMU2012-68 Yu Suzuki, Shunsuke Morioka, Hirotada Ueda (Kyoto Sangyo Univ.)
  15:40-15:50 Break ( 10 min. )
Fri, Oct 5 PM 
15:50 - 17:20
(19) 15:50-17:20 [Special Talk]
Augmenting Eating Experience using Cross-modal Interfaces PRMU2012-69
Takuji Narumi (Univ. of Tokyo)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
Special TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
PRMU Technical Committee on Pattern Recognition and Media Understanding (PRMU)   [Latest Schedule]
Contact Address Contact address: pr-n 


Last modified: 2012-09-25 15:02:36


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PRMU Schedule Page]   /  
 
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan